← Return to Pain in eye after cataract surgery 1 year

Discussion
sunny1971 (@sunny1971)

Pain in eye after cataract surgery 1 year

Eye Conditions | Last Active: Sep 8 4:39pm | Replies (33)

Comment receiving replies
@rwinney

Great, I'm glad you were prescribed a nerve medication. I understand your concerns about Gabapentin side effects…it's new territory and that can be scary. Please keep in mind that your Dr. must feel the benefit will outweigh the possible side effects. I believe each person is different in how they experience medications, and one must form their own opinion from their personal experience.

There are a great deal of folks receiveing benefit from Gabapentin. Typically you will start on a small dose then gently taper up as needed. If you psyche yourself out ahead of the game, you may defeat the purpose of receiving relief.

Ultimately, it is your decision. I wish you well and hope for you to find relief of your pain and discomforts. Will you please keep me posted on how things are going?

.

Jump to this post


Replies to "Great, I'm glad you were prescribed a nerve medication. I understand your concerns about Gabapentin side..."

Yes, I am tempted to start the Gabapentin and hope for the best.

  Request Appointment